HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 3


:
SearchDetail


1 

1 A partial order on the symmetric groups defined by 3-cycles / Maeda, Takashi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2002 Ryukyu mathematical journal Vol.15 p.19-42 紀要論文
2 STRUCTURE OF THE C*-ALGEBRAS OF SOLVABLE LIE GROUPS OF FULL TRIANGULAR MATRICES / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-2002 Ryukyu mathematical journal Vol.15 p.49-70 紀要論文
3 Stable non-Gaussian time series / Chen, Chunhang -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus30-Dec-2002 Ryukyu mathematical journal Vol.15 p.1-18 紀要論文

1